MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 941 to 960 of 1854

941
A FAMILY OF REPRESENTATIONS OF BRAID GROUPS ON SURFACES

An, BH; Ko, Ki-Hyoungresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.247, no.2, pp.257 - 282, 2010-10

942
TOPOLOGICAL CLASSIFICATION OF GENERALIZED BOTT TOWERS

Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youpresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.2, pp.1097 - 1112, 2010-02

943
QUADRISECANT APPROXIMATION OF HEXAGONAL TREFOIL KNOT

Jin, Gyo-Taekresearcher; Park, Seo-Jung, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.20, no.12, pp.1685 - 1693, 2011-12

944
The number of exceptional orbits of a pseudofree circle action on S(5)

Kim, Jin-Hongresearcher, JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, v.9, no.1, pp.55 - 62, 2011-03

945
On the Classification of Positive Quaternionic Kahler Manifolds with b(4)=1

Kim, Jin-Hongresearcher; Lee, Hee Kwon, ACTA MATHEMATICA SINICA-ENGLISH SERIES, v.26, no.5, pp.875 - 884, 2010-05

946
ON THE STRUCTURE OF THE FUNDAMENTAL GROUP OF MANIFOLDS WITH POSITIVE SCALAR CURVATURE

Kim, Jin-Hongresearcher; Park, Han Chul, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.48, no.1, pp.129 - 140, 2011-01

947
ON POSITIVELY CURVED FOUR-MANIFOLDS WITH S(1)-SYMMETRY

Kim, Jin-Hongresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.22, no.7, pp.981 - 990, 2011-07

948
ON THE FUNDAMENTAL GROUPS OF POSITIVELY CURVED 5-MANIFOLDS WITH MAXIMAL LOCAL SYMMETRY RANK

Kim, Jin-Hongresearcher; Lee, Hee Kwon, HOUSTON JOURNAL OF MATHEMATICS, v.37, no.3, pp.787 - 792, 2011

949
Asymptotic agreement of moments and higher order contraction in the Burgers equation

Chung, Jay-Wan; Kim, Eugenia; Kim, Yong-Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.248, no.10, pp.2417 - 2434, 2010-05

950
HIGHER ORDER APPROXIMATIONS IN THE HEAT EQUATION AND THE TRUNCATED MOMENT PROBLEM

Kim, Yong Jungresearcher; Ni, Wei-Ming, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.40, no.6, pp.2241 - 2261, 2009-02

951
ON THE TOPOLOGY OF DIFFEOMORPHISMS OF SYMPLECTIC 4-MANIFOLDS

Kim, Jin-Hongresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.4, pp.675 - 689, 2010-07

952
Oversampling Expansion in Wavelet Subspaces

Kwon, Kil Hyunresearcher; Lee, Dae Gwan, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E94A, no.5, pp.1184 - 1193, 2011-05

953
Recovery of missing samples for oversampling in shift invariant spaces

KANG, Sin-Uk; Kwon, Kil-Hyunresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.391, no.1, pp.139 - 146, 2012-07

954
A combinatorial approach to the power of 2 in the number of involutions

Kim, Dongsuresearcher; Kim, Jang Soo, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.117, no.8, pp.1082 - 1094, 2010-11

955
REMARKS ON SYZYGIES OF THE SECTION MODULES AND GEOMETRY OF PROJECTIVE VARIETIES

Choi, Y; Kang,; Kwak, Sijongresearcher, COMMUNICATIONS IN ALGEBRA, v.39, no.7, pp.2519 - 2531, 2011

956
Graded mapping cone theorem, multisecants and syzygies

Ahn, J; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.331, no.1, pp.243 - 262, 2011-04

957
Cyclic renewal systems

Hong, S; Shin, Sujinresearcher, THEORETICAL COMPUTER SCIENCE, v.410, no.27-29, pp.2675 - 2684, 2009-06

958
The entropies and periods of renewal systems

Hong, S; Shin, Sujinresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.172, no.1, pp.9 - 27, 2009-07

959
Blow-up of Electric Fields between Closely Spaced Spherical Perfect Conductors

Lim, Mikyoungresearcher; Yun, KiHyun, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.34, no.10, pp.1287 - 1315, 2009

960
Decomposition theorems and fine estimates for electrical fields in the presence of closely located circular inclusions

Ammari, Habib; (Kang, Hyeonbae; Lee, Hyundae; Lim, Mikyoungresearcher; Zribi, Habib, JOURNAL OF DIFFERENTIAL EQUATIONS, v.247, no.11, pp.2897 - 2912, 2009-12

rss_1.0 rss_2.0 atom_1.0